# SDR SWAA2022030124695

- Difficulty date: December 30, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IS CRACKED AT LWR FASTENER HOLE. / REMOVED AND REPLACED RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0
